# SDR YENA20120626541

- Difficulty date: June 26, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 40,773 hours, 14,453 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6730C010000
- Part serial: 03908
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 27,154 hours, 9,548 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 717 JFK-SJU, AT FL 370 WITH PACK 2 MEL OFF, BLEED 1 OVERHEAT RESULTING IN LOSS OF PRESSURIZATION.  EMERGENCY DESCENT TO 10000 FEET BLEED 1 MAX TEMP 265, MAX CABIN ALTITUDE 12000FT SAFETY VALVE OPENED.  REMOVED AND REPLACED FAN AIR VALVE (9HA1) IAW 36-11-54.  ALL NORMAL.
